The logic of negationless mathematics
Compositio Mathematica, Tome 11 (1953), pp. 204-270
Cet article a éte moissonné depuis la source Numdam
@article{CM_1953__11__204_0,
author = {Vredenduin, P. G. J.},
title = {The logic of negationless mathematics},
journal = {Compositio Mathematica},
pages = {204--270},
year = {1953},
publisher = {Kraus Reprint},
volume = {11},
mrnumber = {61566},
zbl = {0053.20201},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1953__11__204_0/}
}
Vredenduin, P. G. J. The logic of negationless mathematics. Compositio Mathematica, Tome 11 (1953), pp. 204-270. http://geodesic.mathdoc.fr/item/CM_1953__11__204_0/